MAUDE Adverse Event Report: IN2BONES SAS IN2BONES; PACK 5 SHANNON BURRS LG20 MM STERILE DIA 2.0 X LENGTH 75 MM

IN2BONES SAS IN2BONES; PACK 5 SHANNON BURRS LG20 MM STERILE DIA 2.0 X LENGTH 75 MM
Model Number G01 01511
Medical Device Problem Codes Product Quality Problem (1506); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
3 burrs with the same batch record broke.2 broke in patients' metatarsals; 1 broke when taken out of the packaging.
 
Additional Manufacturer Narrative
N/a.
 
Additional Manufacturer Narrative
The returned burr and an unopened unit were visually inspected and measured.A dimensional variability of the inner diameter under the cutting blades was identified.This characteristic results from the manufacturing method and was not previously included in routine inspections.Although this variation may reduce the mechanical margin of safety in certain loading conditions, no evidence of a systemic or critical manufacturing defect was found.Information provided by the healthcare facility indicates that two events occurred under conditions that increased mechanical stress on the device, including off indication use and excessive force applied at the distal tip.These factors contributed to creating a lever effect at the cutting end, consistent with the observed fracture pattern.Based on the investigation, the event is linked to a combination of factors, including dimensional variability inherent to the manufacturing process and use conditions that exceeded the expected mechanical load.No corrective action on distributed products was required.Recommendations were implemented to enhance dimensional monitoring during future production.
 
Event or Problem Description

Brand Name
IN2BONES
Common Device Name
PACK 5 SHANNON BURRS LG20 MM STERILE DIA 2.0 X LENGTH 75 MM
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24711249
Report Number3010470577-2020-09151
Device Sequence Number14887961
Product Code GFF
UDI-Device Identifier03760225715901
UDI-Public03760225715901
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG01 01511
Device Catalogue NumberG01 01511
Device Lot Number2007066
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown